# SDR COMA0670163

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 7,611 hours, 5,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69033017
- Condition: Corroded
- Location: Bs 538-828
- Part time: 7,311 hours, 5,684 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SIDE SEAT TRACKS HAD MINOR CORROSION FROM FS 538.0 TO FS 828 (SCATTERED).  BLENDED MINOR CORROSION, DAMAGE FOUND TO BE WITHIN LIMITS IAW SRM 53-31-49.  RE-APPLIED PROTECTIVE TREATMENT IAW SRM 51-21-16.
